Clique Regular Graphs

Bhat, R S and Bhat, Surekha R and Smitha, G and Sayinath, Udupa (2017) Clique Regular Graphs. Pertanika Journal of Science and Technology, 25 (1). pp. 263-270. ISSN 01287680

[img] PDF
2101.pdf - Published Version
Restricted to Registered users only

Download (808kB) | Request a copy
Official URL:


A maximal complete subgraph of G is a clique. The minimum (maximum) clique number is the order of a minimum (maximum) clique of G. A graph G is clique regular if every clique is of the same order. Two vertices are said to dominate each other if they are adjacent. A set S is a dominating set if every vertex in V- S is dominated by a vertex in S. Two vertices are independent if they are not adjacent. The independent domination number is the order of a minimum independent dominating set of G. The order of a maximum independent set is the independence number . A graph G is well covered if . In this paper it is proved that a graph G is well covered if and only if is clique regular. We also show that .

Item Type: Article
Uncontrolled Keywords: Clique, Minimum clique number, Maximum clique number, Domination number, Well covered graphs and clique regular graphs
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 13 Mar 2017 05:30
Last Modified: 13 Mar 2017 05:30

Actions (login required)

View Item View Item